The Annals of Mathematical Statistics

Independence of Quadratic forms of Normally Correlated Variables

Yukiyosi Kawada

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 21, Number 4 (1950), 614-615.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177729758

Digital Object Identifier
doi:10.1214/aoms/1177729758

Mathematical Reviews number (MathSciNet)
MR38042

Zentralblatt MATH identifier
0041.25905

JSTOR
links.jstor.org

Citation

Kawada, Yukiyosi. Independence of Quadratic forms of Normally Correlated Variables. Ann. Math. Statist. 21 (1950), no. 4, 614--615. doi:10.1214/aoms/1177729758. https://projecteuclid.org/euclid.aoms/1177729758


Export citation